# SDR DL72S953195

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421DA
- Make and model: Boeing 727232
- Aircraft serial: 21274
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Act Bracket
- Condition: Cracked
- Location: Nr 3 Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .75 INCH CRACK AT NR 3 L/E FLAP ACTUATOR MOUNT BRACKET.  FOUND AT B-2 LTR CHECK, REPAIRED PER MM 57-20-21.
